Pennsylvania, 2008Lake-Effect Snow in Pennsylvania, December 6 to 7, 2008
December 6 to 7, 2008 · NWS CLE · 2 events in 2 counties and zones
An Alberta clipper passed to the north of Lake Erie early on December 7th. A strong cold front trailing this low swept east across the lake during the evening hours of the 6th.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $550,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An Alberta clipper passed to the north of Lake Erie early on December 7th. A strong cold front trailing this low swept east across the lake during the evening hours of the 6th. Cold westerly winds behind this front caused lake effect snow showers to develop. Locally heavy snowfall fell across inland northwestern Pennsylvania. Winds gusting to as much as 40 mph accompanied the snow showers and caused considerable blowing and drifting. Travel was severely hampered during this event and many accidents were reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Dec 6, 5:43 PM EST, 17 minutes earlier.
Area forecast discussion, Dec 6, 5:43 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
543 PM EST SAT DEC 6 2008
.SYNOPSIS...
AN ALBERTA CLIPPER WILL DIVE SOUTHEAST ACROSS THE EASTERN GREAT
LAKES TONIGHT. A COLD FRONT TRAILING THIS LOW WILL SWEEP EAST
ACROSS THE LOCAL AREA BY LATE THIS EVENING. HIGH PRESSURE WILL
BUILD OVER THE REGION FROM THE SOUTH LATE SUNDAY INTO MONDAY.
ANOTHER LOW PRESSURE AREA WILL MOVE UP THE OHIO RIVER VALLEY
DURING THE MIDDLE PART OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE SYNOPTIC SNOW ASSOCIATED WITH ALBERTA CLIPPER WILL BE DECREASING
FROM THE WEST AND THEN THE LAKE EFFECT WILL EVENTUALLY START TO KICK
IN. THE FLOW WILL GO FROM WEST TO NORTHWEST QUICKLY...THE AIRMASS IS
VERY UNSTABLE. A LONG FETCH WIND DIRECTION WILL BE MAINLY OVER THE
EASTERN PORTION OF ERIE AND CRAWFORD COUNTY PA. ALSO ISSUED AN
ADVISORY FOR THE SNOW BELT AS THE SNOW WILL BE FLUFFY AND WITH THE
WIND TRAVEL WILL BE TOUGH OVERNIGHT. ISSUED THE HEADLINES BEFORE
THE LAKE EFFECT DEVELOPED BECAUSE IT WOULD BE CONFUSING FOR THE
PUBLIC WITH SNOW BUT A DELAYED HEADLINE.
NORTHWEST OHIO WILL GET A BURST THIS EVENING BEFORE SOME SHOWERS
DEVELOP AFTER THE FRONTAL PASSAGE. NORTHERN INDIANA HAD SOME
FREEZING DRIZZLE AT THIS TIME WILL NOT MENTION IT BUT WILL HAVE TO
MONITOR IT.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
SURFACE HIGH PRESSURE BUILDING IN...CLOUDS WILL START TO INCREASE
TOWARD DAYBREAK. BUT IT WILL BE DRY. THE NAM AND GFS START SOME
LIGHT SNOW AROUND 12Z...THE ECMWF KEEPS IT DRY. WITH PLENTY OF
MOISTURE INCREASING VIA ALL THE MODELS WILL CONTINUE WITH 20 POPS
FOR THE AM AND CHANCE IN THE AFTERNOON. THE NAM WARMS THING
QUICKER...BUT THE GFS HAS HAD A GOOD TREND SO WILL FOLLOW THAT AND
BEGIN TO MIX THE PRECIPITATION IN THE EVENING SOUTH AND NORTH LATE
MONDAY NIGHT. THE MODELS DIFFER WITH THE GFS MOVING THE LOW UP
THROUGH CENTRAL OHIO AND THEN ACROSS CLE...WHILE THE GEM AND ECMWF
MOVES THE LOW UP WEST OF THE FORECAST AREA...THUS BRINGING IN THE
COOLER AIR QUICKER. AT THIS TIME GOING A MIX BUT MORE TOWARD THE
GFS...AS IN THESE SITUATIONS IT CAN WORK THE BEST. THERE WOULD BE A
LITTLE SNOW NORTHWEST PA NEAR DAYBREAK TUESDAY. HIGH POPS IN RAIN
TUESDAY AND THEN ACCORDING TO THE GFS ALL RAIN TUESDAY NIGHT. WITH
MODELS QUESTIONS...WILL GO WITH A MIX TUESDAY NIGHT.
THE SWITCHOVER WONT OCCUR UNTIL WEDNESDAY. THE 12Z GEM IS TRENDING
TOWARD THE GFS. WILL KEEP A THREAT GOING IN THE SNOW BELT WEDNESDAY
NIGHT WITH DRY CONDITIONS WEST.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
LIGHT LEFTOVER SNOW EXPECTED ON THURSDAY WILL GRADUALLY PULL OUT TO
THE EAST THURSDAY NIGHT AS HIGH PRESSURE RIDGE BUILDS INTO THE
REGION. A WARM FRONTAL BOUNDARY IS PROGGED TO MOVE ACROSS THE AREA
AND SET UP AN OVERRUNNING TYPE SITUATION. MODELS INDICATE A GOOD
SOURCE OF MOISTURE OUT OF THE GULF OF MEXICO EXPECTED BY FRIDAY
NIGHT INTO SATURDAY. BOUNDARY BECOME NEARLY STATIONARY OVER THE
WEEKEND. ANOTHER ROUND OF SNOW IS EXPECTED WITH THE WARM FRONT
FRIDAY NIGHT THROUGH SUNDAY.
FAIRLY STRONG COLD AIR ADVECTION WILL DEVELOP ON THURSDAY AND THIS
WILL SET THE STAGE FOR TEMPERATURES IN THE 20S FOR HIGHS AND LOWS
WELL DOWN IN THE TEENS BY FRIDAY MORNING. THERE WILL BE A SLIGHT
WARMING TREND FRIDAY THROUGH SUNDAY AS HIGH PRESSURE DEVELOPS OVER
THE NORTHEASTERN UNITED STATES. SOUTHERLY FLOW FROM THE BACK SIDE OF
THE HIGH PRESSURE WILL BRING SOME WARMER AIR TO THE REGION.
HOWEVER...COLD AIR MASS IS FAIRLY STRONG AND WARM AIR ADVECTION WILL
NOT BE THAT IMPRESSIVE. STILL LOOKING AT LOWS IN THE 20S AND HIGHS
IN THE LOWER 30S BY THE WEEKEND.
&&
.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
LIGHT TO OCCASIONALLY MODERATE SNOWS ARE EXPECTED TO CONTINUE
ACROSS THE TAF SITES THROUGH THE EVENING. EXPECT TO SEE THE
SYNOPTIC SNOWS END FROM WEST TO EAST AS THE COLD FRONT SWEEPS
ACROSS NORTHERN OHIO. AS WINDS SHIFT MORE TO THE WEST AND
NORTHWEST SNOWS SHOULD TAPER OFF AND GRADUALLY END. GUSTY WINDS IN
THE WAKE OF THE FRONT WILL CAUSE BLOWING SNOW AND WILL LOCALLY
REDUCE VISIBILITIES. APPEARS THAT TOLEDO AND FINDLAY MAY SEE
SNOWS END AFTER 03Z.
THERE MAY BE A VERY BRIEF WINDOW OF FREEZING DRIZZLE JUST AHEAD
OF THE COLD FRONT THIS EVENING...ALTHOUGH IT APPEARS IT WILL BE
VERY LIGHT. BEST CHANCES FOR THIS TO OCCUR WILL BE FOR KFDY...KMFD
AND POSSIBLY INTO KYNG.
SNOWS WILL PERSIST LONGEST IN THE SNOW BELTS AND WILL HAVE THE
BIGGEST IMPACT ON KERI AND KYNG INTO SUNDAY. LOOKS LIKE THERE MAY
BE ENOUGH INSTABILITY OFF THE LAKE TO PRODUCE SOME THUNDER. WILL
HAVE TO MONITOR KCLE AND KCAK IF WINDS REMAIN NORTHWEST LONG
ENOUGH TO PRODUCE A LAKE EFFECT SNOW BAND FURTHER TO THE WEST ON
SUNDAY. IFR CONDITIONS ARE EXPECTED IN AND NEAR THE LAKE EFFECT
SNOWS. MVFR FOR LOCATIONS AS FAR WEST AS KCLE AND KCAK. KFDY AND
KTOL MAY SEE SOME VFR CONDITIONS RETURN BY SUNDAY AFTERNOON.
OUTLOOK...RIDGE TRIES TO BUILD INTO NORTHERN OHIO SUNDAY NIGHT
AND THIS SHOULD CUT OFF ALL OF THE PRECIPITATION AND CLEAR OUT THE
LOWEST CEILINGS. WARM FRONT LIFTING NORTH ON MONDAY NIGHT INTO
TUESDAY MORNING WILL BRING ANOTHER ROUND OF RAIN AND SNOW TO THE
REGION. FRONT WILL LIKELY BRING A RETURN TO MVFR CEILINGS AND
VISIBILITIES MONDAY NIGHT INTO TUESDAY. LOW PRESSURE RACES
NORTHEAST ALONG THE FRONTAL BOUNDARY WHICH WILL CAUSE AN EXTENDED
PERIOD OF MVFR TO IFR CONDITIONS INTO WEDNESDAY NIGHT. THEN AS
LOW GOES BY...LAKE EFFECT SNOW SHOWERS WILL RETURN.
&&
.MARINE...
GALE WARNING IS UP AND WILL BE UP THROUGH LATE MORNING IN THE WEST
AND EARLY AFTERNOON IN THE EAST. SMALL CRAFT WILL BE DROPPED WITH
THIS PACKAGE AS GALE WARNING TAKES OVER.
WINDS ARE EXPECTED TO INCREASE TO GALE FORCE THIS EVENING AND THEN
CONTINUE THROUGH THE NIGHT AHEAD OF AND BEHIND THE COLD FRONT. LOW
LEVEL JET SHOWS WINDS BARELY MAKE GALES SO I THINK WINDS SHOULD BE
BARELY AT GALES OVERNIGHT.
WINDS WILL DIMINISH GRADUALLY FROM WEST TO EAST ACROSS THE LAKE
DURING THE LATE MORNING INTO THE EARLY AFTERNOON. I ANTICIPATE
RELATIVELY LIGHT WINDS AT 10 TO 20 KNOTS SUNDAY NIGHT THROUGH MONDAY
AND AN INCREASE IS EXPECTED BY TUESDAY TO 15 TO 25 KNOTS. GALE FORCE
WINDS WILL LIKELY RETURN ON WEDNESDAY INTO THURSDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 7 AM EST SUNDAY FOR OHZ012>014-
089.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 7 AM EST SUNDAY FOR PAZ001.
LAKE EFFECT SNOW WARNING UNTIL 4 PM EST SUNDAY FOR PAZ002-003.
MARINE...GALE WARNING UNTIL 4 PM EST SUNDAY FOR LEZ061-149-169.
GALE WARNING UNTIL 11 AM EST SUNDAY FOR LEZ142>148-162>168.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...KIELTYKA/LOMBARDY
AVIATION...MULLEN
MARINE...LOMBARDYHazardous weather outlook, Dec 6, 3:54 PM EST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EST SAT DEC 6 2008
OHZ012>014-089-072100-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
354 PM EST SAT DEC 6 2008
...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ003-006>011-017>023-027>033-036>038-047-072100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
354 PM EST SAT DEC 6 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SNOW AND GUSTY WINDS THROUGH THIS EVENING WILL CAUSE SOME BLOWING
AND DRIFTING SNOW. MOTORISTS WILL NEED TO USE CAUTION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ142>148-162>168-072100-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
354 PM EST SAT DEC 6 2008
...GALE WARNING IN EFFECT UNTIL 11 AM EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
GALE FORCE WINDS ARE POSSIBLE TONIGHT ON MOST OF LAKE ERIE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
GALE FORCE WINDS ARE POSSIBLE ON LAKE ERIE SUNDAY...MAINLY FOR
THE EASTERN TWO THIRDS OF LAKE ERIE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-149-169-072100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
354 PM EST SAT DEC 6 2008
...GALE WARNING IN EFFECT UNTIL 4 PM EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
GALE FORCE WINDS ARE POSSIBLE TONIGHT ON MOST OF LAKE ERIE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
GALE FORCE WINDS ARE POSSIBLE ON LAKE ERIE SUNDAY...MAINLY FOR
THE EASTERN TWO THIRDS OF LAKE ERIE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ001-072100-
NORTHERN ERIE-
354 PM EST SAT DEC 6 2008
...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
7 AM EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ002-003-072100-
SOUTHERN ERIE-CRAWFORD PA-
354 PM EST SAT DEC 6 2008
...LAKE EFFECT SNOW WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM
EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LAKE EFFECT SNOW WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Lake-Effect Snow, Crawford
- When
- December 6, 6:00 PM EST to December 7, 7:00 PM EST
- Where
- Crawford forecast zone
- Property damage
- $250,000
- Reported by
- Trained Spotter
- Coordinates
- 41.685, -80.106 (the zone’s center; the record gives no point)
Lake effect snow showers developed during the evening hours of December 6th behind a strong cold front. This activity was initially intermittent and light, but steadier snow began late in the evening and continued into the early morning hours of December 7th. The activity then diminished for a few hours before picking up again just before daybreak on the 7th. Heavy snow was then reported much of the day on the 7th. The snow showers finally began to diminish during the early evening hours of the 7th. Much of northern Crawford County saw between 6 and 10 inches of snow. A maximum of 11.7 inches was measured near Canadohta Lake in the northeast corner of the county. A spotter in Meadville reported 11.0 inches of snow. In addition, gusty westerly winds accompanied the snow and caused considerable blowing and drifting. Gusts to as high as 40 mph were reported during the morning hours of the 7th. Snow drifts in a few areas were as much as three feet deep. Travel was severely hampered during this event and many accidents were reported.
Lake-Effect Snow, Southern Erie
- When
- December 6, 6:00 PM EST to December 7, 7:00 PM EST
- Where
- Southern Erie forecast zone
- Property damage
- $300,000
- Reported by
- Trained Spotter
- Coordinates
- 42.118, -80.098 (the zone’s center; the record gives no point)
Lake effect snow showers developed during the evening hours of December 6th behind a strong cold front. This activity was initially intermittent and light, but steadier snow began late in the evening and continued into the early morning hours of December 7th. The activity then diminished for a few hours before picking up again just before daybreak on the 7th. Heavy snow was then reported much of the day on the 7th. The snow showers finally began to diminish during the early evening hours of the 7th. Much of inland Erie County saw between 6 and 10 inches of snow. A maximum of 14.5 inches was measured at Franklin Center with 12.0 inches reported to the south of North East and 11.5 inches at Edinboro. In addition, gusty westerly winds accompanied the snow and caused considerable blowing and drifting. Gusts to as high as 40 mph were reported during the morning hours of the 7th. Snow drifts in a few areas were as much as three feet deep. Travel was severely hampered during this event and many accidents were reported.
- Lake-Effect Snow
- Heavy snow in bands downwind of a large lake as cold air crosses warmer water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Indiana, December 6, 20081 death · 1 event
- Winter Weather in Pennsylvania, December 6, 20086 injured · 6 events
- Blizzard and Winter Storm in Michigan, December 6 to 7, 200811 events
- Winter Storm in Michigan, December 6 to 7, 20088 events
- Winter Weather in New York, December 6 to 7, 20084 events
- Lake-Effect Snow in Michigan, December 6 to 7, 20083 events
- Winter Storm in West Virginia, December 6 to 7, 20082 events
- Heavy Snow in Maine, December 6 to 7, 20082 events
- High Wind in Wisconsin, December 6, 20081 event
- Winter Weather in Virginia, December 6 to 7, 20081 event
- Winter Weather in Maryland, December 6 to 7, 20081 event
- Avalanche in Colorado, December 6, 20081 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 144787, 144788.